MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES

BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Model Number CMS15-10C-US
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528); Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that failure to remove device occurred.A sentinel cerebral protection system (cps) was used during a procedure.A non-boston scientific radial introducer sheath was used.At the end of the procedure during withdrawal, the sentinel cps tip got stuck inside the non-bsc radial introducer sheath and could not be removed.The sentinel cps was cut and the entire non-bsc radial introducer sheath was removed.No adverse events occured.
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device history record review a review was completed of the device history records (dhr) for the sentinel, part # cms15-10c-us, batch # 0038087753.The device was processed through all normal operational conditions and passed all acceptance activities.The dhr review did not identify any deviations or non-conformances that could have contributed to the event.Device technical analysis the sentinel was returned for device analysis.It was observed that both articulating distal sheath and distal filter were cut by the customer in order to remove the non-boston scientific (bsc) sheath and the proximal sheath was kinked.Investigation conclusion bsc has assigned an investigation conclusion code of adverse event related to procedure.Device analysis confirmed the reported failure to remove as the device was returned with the articulating distal sheath and distal filter cut in order to remove the non-bsc sheath.This type of event can occur due to interactions between devices as well as handling/technique during manipulation of the device.The proximal sheath was also noted to be kinked, which was not reported.This type of event can occur due to excessive forced as well as handling/technique during manipulation of the device.
 
Event or Problem Description

Brand Name
SENTINEL
Common Device Name
TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24561523
Report Number2124215-2026-13223
Device Sequence Number18515372
Product Code PUM
UDI-Device Identifier00863229000004
UDI-Public(01)00863229000004(17)271202(10)38087753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Device Lot Number0038087753
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown